MAUDE Adverse Event Report: EPOCAL INC. EPOC BLOOD ANALYSIS SYSTEM; EPOC READER

EPOCAL INC. EPOC BLOOD ANALYSIS SYSTEM; EPOC READER
Catalog Number 10736401
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens has shown due diligence in attempting to obtain the instrument files from the customer for further investigation.However, the customer has not responded.Therefore, no investigation is possible.The cause of this event is unknown.
 
Event or Problem Description
The customer reported that they received several discrepant low hematocrit )hct) results compared to retesting of new samples on their laboratory instrument.There is no report of harm due to this event.

Brand Name
EPOC BLOOD ANALYSIS SYSTEM
Common Device Name
EPOC READER
Manufacturer (Section D)
EPOCAL INC.
2060 walkley road
ottawa, ontario K1G 3 P5
CA  K1G 3P5
Manufacturer (Section G)
EPOCAL INC.
2060 walkley road
ottawa, ontario K1G 3 P5
CA   K1G 3P5
Manufacturer Contact
felix akinrinola
333 coney street
walpole, MA 02032
MDR Report Key20579610
Report Number3002637618-2024-00114
Device Sequence Number8096348
Product Code CHL
UDI-Device Identifier00809708032333
UDI-Public(01)00809708032333
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10736401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown